# SDR UPS08852748

- Difficulty date: June 14, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Bs 1530-1610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, SEAT TRACK AT LBL 45 BS 1600 MAIN CABIN HAS SEVERAL TANGS BROKEN OFF.  FABRICATED NEW SEAT TRACK SECTION BS 1530-1610 LBL45 AND INSTALLED IA IAW SRM 53-02-03-0 FIG 008A, 51-01-08,51-03-00,51-03-01
